New dominating sets in social networks

Xu Zhu, Jieun Yu, Wonjun Lee, Donghyun Kim, Shan Shan, Ding Zhu Du

Research output: Contribution to journalArticlepeer-review

31 Citations (Scopus)

Abstract

Motivated by applications in social networks, a new type of dominating set has been studied in the literature. In this paper, we present results regarding the complexity and approximation in general graphs.

Original languageEnglish
Pages (from-to)633-642
Number of pages10
JournalJournal of Global Optimization
Volume48
Issue number4
DOIs
Publication statusPublished - 2010 Dec

Bibliographical note

Funding Information:
This research was jointly supported by MEST, Korea under WCU (R33-2008-000-10044-0), by the KOSEF grant funded by the Korea government (MEST) (No. R01-2007-000-11203-0), by KRF Grant funded by (KRF-2008-314-D00354), and by MKE, Korea under ITRC IITA-2009-(C1090-0902-0046) and IITA-2009-(C1090-0902-0007).

Keywords

  • Dominating set
  • Greedy approximation
  • Social network

ASJC Scopus subject areas

  • Control and Optimization
  • Applied Mathematics
  • Business, Management and Accounting (miscellaneous)
  • Computer Science Applications
  • Management Science and Operations Research

Fingerprint

Dive into the research topics of 'New dominating sets in social networks'. Together they form a unique fingerprint.

Cite this